# SDR REXA2021051900356

- Difficulty date: April 23, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Bs 755-847 S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN SIDE SEAT TRACK AT STR R15 FS 785.00 TO FS 847.00 IS CORRODED - REMOVED & REPLACED SEAT TRACK AT STR R15 FS713.00 TO FS763.00 IAW CRJ 700 AMM 53-00-49-000/400-801-A03.  WVAC EMP STAMP #774 MTC
